# SDR WX0A2021040573677

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 44,192 hours, 30,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 845578
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER R (12WL) AND AFT L/H (13WL) EMERGENCY LIGHT BATTERY PACK DISPLAYS FAILED ON EMERGENCY LIGHT TEST / REMOVED AND REPLACED EMER R (12WL) AND AFT L/H (13WL) EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
